# SDR ASAA9810004

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, AN EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 20.  RELEASED PER MEL 33-19.  SUBSEQUENTLY REPAIRED LIGHT ASSEMBLY AT ROW 20 AND LIGHT OPERATED NORMALLY.  (M)
